The combinatorics of Coxeter categories

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Fiebig P
Zeitschrift: Transactions of the American Mathematical Society
Verlag: American Mathematical Society
Jahr der Veröffentlichung: 2008
Band: 360
Seitenbereich: 4211-4233
ISSN: 0002-9947


Abstract


We present an alternative construction of Soergel's category of bimodules associated to a reflection faithful representation of a Coxeter system. We show that its objects can be viewed as sheaves on the associated moment graph. We introduce an exact structure and show that Soergel's ``special'' bimodules are the projective objects. Then we construct the indecomposable projectives by both a global and a local method, discuss a version of the Kazhdan-Lusztig conjecture and prove it for universal Coxeter systems.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fiebig, Peter Prof. Dr.
Professur für Mathematik (Algebra und Geometrie)


Zitierweisen

APA:
Fiebig, P. (2008). The combinatorics of Coxeter categories. Transactions of the American Mathematical Society, 360, 4211-4233.

MLA:
Fiebig, Peter. "The combinatorics of Coxeter categories." Transactions of the American Mathematical Society 360 (2008): 4211-4233.

BibTeX: 

Zuletzt aktualisiert 2018-10-08 um 09:25